# SDR ANCF200700026

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 48,146 hours, 15,635 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOG 13L. DURING ROLLING TAKEOFF, THE NOSE WHEEL STEERING GOT STUCK AND THEN THE TAKEOFF WAS REJECTED, THE AIRPLANE WENT TO THE RT, OUT OFF THE RUNWAY WITHOUT CONTROL.  IN PROCCESS; THE SYSTEMS AND SUB-SYSTEMS ARE BEING CHECKED AND INSPECTED BY TROUBLESHOOTING TO DETERMINE THE FAULT CAUSES. THE COCKPIT VOICE RECORDER AND THE FLIGHT DATA RECORDER WERE REMOVED FOR READING IN SHOP.
